# SDR ABXA040288

- Difficulty date: August 4, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,202 hours, 58,778 cycles
- Engine: Pwa JT8D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOORS OUTER PAN HAD CRACK INDICATION IN OUTER RADIUS OF FORWARD HINGE.  REPLACED DOOR ON NR 0399 IAW SRM.
